# SDR DALA2024071507161

- Difficulty date: July 14, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 54,485 hours, 38,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS (3 EA) WERE FOUND ON AFT PAN ON BEAM #4 AT FWD CARGO DOOR. SUMMARY OF NRC 00573: CRACKS (3 EA) ON AFT PAN ON BEAM #4 AT FWD CARGO DOOR WERE REPAIRED PER ER/A 618437-14 REV ORIGINAL. ASSOCIATED ER/A 14-618437 ADDED FOR AC 9567. (LP #0446314)
